# SDR RRXA98197

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corrosion
- Location: Bs 45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FLOOR PANEL AT STA 45.  REMOVED OLD FLOOR, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FLOOR PANEL IAW ENGINEERING DIRECTIVE EDE 04-1 AND STC 1802SO.
